My son is 4.5 years old and having skin rashes on his shoulder , below the chin and it’s been more than a week. Recently we had gone for laser treatment (WART REMOVAL) for him on face (Near the Chin area).My question , is the rashes are side effects of laser? However, the consulted doctor told us the laser treatment for Wart removal does not have side effects. Kindly guide.
I have a dusky complexion but these days my complexion is detoriating day by day n skin is getting dull.i hav dandruff and every time i wash my hairs my face and shoulders has lots of acne.i am applyng clingard ointment on acne but its hardly working.n due to acnes lots of acne marks are also dere.Please suggest some good remedy for it.
After using a walnut scrub and applying moisturiser to the face I felt my skin is somewhat dry and itchy (prominently during sweating) now the face skin is turning darker (rash)..I am now using only a mild moisturising soap...
I am getting over sweat on palms.Can I over come it by medicine.If yes,please tell me the best approach.
Thanks in adavance
My mother is suffering from skin itching problem specially during winter and that too night times it's increasing.This problem is there since 4 yrs.we visited many doctors they prescribe some moisturizer and some tabs ,till she is having tablets the itching is controlled but once the medicines are over the problem again repeats.once doc said to have a test done regarding the complete allergens(allergic profile)to know what is the specific allergic type because when the general tests were done they showed normal reports.she is a diabetic and blood pressure patient but both are in control.